It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Patty on August 10, 2000 at 11:22:34:

I have been taking 1 mg Xanax daily, off and on, for about 3 months. I've tried to be careful knowing the addictive qualities. I also take Darvocet for menstrual pain when the time comes. Well, there was a day when I took 3 Darvocets on an empty stomach and it knocked me down. I was completely fogged and my head was uncomfortable. That was two weeks ago and my head is still fuzzy and I get these head rushes which are extremely uncomfortable. Plus I have ultra-sensitive hearing and tinnitus. Now I am taking more Xanax to take the edge off of this odd uncomfort. I fear I've done neurological damage or something. Is this just a withdrawal symptom of some sort and if so how do I get through them, how long will they last, etc. Thank you and good luck to all in overcoming.

Follow Ups

All times are GMT -7. The time now is 02:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!